On the dual of the linearly constrained multi-facility location problem with arbitrary norms

Publication: Research - peer-reviewJournal article – Annual report year: 1981

Standard

On the dual of the linearly constrained multi-facility location problem with arbitrary norms. / Juel, Henrik; Love, Robert F.

In: Transportation Science, Vol. 15, 1981, p. 329-337.

Publication: Research - peer-reviewJournal article – Annual report year: 1981

Harvard

APA

CBE

MLA

Vancouver

Author

Juel, Henrik; Love, Robert F. / On the dual of the linearly constrained multi-facility location problem with arbitrary norms.

In: Transportation Science, Vol. 15, 1981, p. 329-337.

Publication: Research - peer-reviewJournal article – Annual report year: 1981

Bibtex

@article{6c255d65b33444ab845ccd743e13adaf,
title = "On the dual of the linearly constrained multi-facility location problem with arbitrary norms",
publisher = "Institute for Operations Research and the Management Sciences (I N F O R M S)",
author = "Henrik Juel and Love, {Robert F.}",
year = "1981",
volume = "15",
pages = "329--337",
journal = "Transportation Science",
issn = "0041-1655",

}

RIS

TY - JOUR

T1 - On the dual of the linearly constrained multi-facility location problem with arbitrary norms

A1 - Juel,Henrik

A1 - Love,Robert F.

AU - Juel,Henrik

AU - Love,Robert F.

PB - Institute for Operations Research and the Management Sciences (I N F O R M S)

PY - 1981

Y1 - 1981

UR - http://www2.imm.dtu.dk/pubdb/p.php?271

JO - Transportation Science

JF - Transportation Science

SN - 0041-1655

VL - 15

SP - 329

EP - 337

ER -